posted on Aug, 16 2017 @ 09:04 PM
WORLD WAR THREE MAY START TOMORROW AFTERNOON.
To be exact it looks like my dad will be taking me to my doctor appointment tomorrow afternoon.
The problem with this will be in part that he has no business going into the examining room with me. He will fall back on his "You live at my house,
therefore, you live under my rules" quote. He is not the one to take with you to a dr. appointment as he asks the dr. too many stupid questions. The
second issue for "dr." dad not to be in the examination room are my current medical issues, some of which he blames on my newest psych medication. As
he has already read about it online he thinks I need to stop taking it. I have a yes and no answer to this.
The YES, get rid of it: since I have been taking this med I have been having severe bladder problems. I've also have had severe sleep issues i.e.
sleeping too much. In addition to this, I have fallen down twice this month which may be related to this med.
The NO, let's keep it: It has been only one of two medications that have helped me to properly deal with depression, helps me to use my mind better
to actually do some writing and better thinking, it has helped in removing all suicidal thought from my mind. The reason I stopped using the first
medication, citalopram, is due to having 85% of all the side effects. The current medication, ecitalopram aka Lexapro, does not have so many side
What I want from the doctor is for her help in determining if my symptoms are the actual side effect or are they related to something else such as my
heart valve leakage and/or the infection that caused my heart attack.
I really don't want to stop taking the Lexapro as it has helped me to find my brain again. I know with some meds that the side effects go away after
so many weeks/months. I just don't know if that is the case with the Lexapro.
edit on 8 16 2017 by LookingForABetterLife because: (no reason given)
edit on 8 16 2017 by LookingForABetterLife because: (no